MathSciNet Relay Station
MathSciNet bibliographic data
MR1360570 58F23
Pérez Marco, Ricardo Sur une question de Dulac et Fatou. (French) [On a question of Dulac and Fatou] C. R. Acad. Sci. Paris Sér. I Math. 321 (1995), no. 8, 1045–1048.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement